# SDR CA970902011

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 85780108
- Condition: Loose
- Location: Flaps
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, D

## Discrepancy

(CAN) IN CLIMB OUT AFTER TAKEOFF PILOTS REPORTED AN INTERMITTENT VIBRATION. AIRCRAFT RETURNED TO LAND. VIBRATION FOUND TO BE CAUSED BY LOOSE FLAP FAIRINGS. BOTH INBOARD FLAP FAIRINGS WERE REMOVED AS PER CONFIGURATION DEVIATION LIST (CDL) 57-1.
